# SDR UALA2012101905999

- Difficulty date: October 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,175 hours, 12,109 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC UNWANTED FUEL TRANSFER.  DUE TO HISTORY OF FUEL CONFIG LT & FLUXUATION CONFIRM PROPER OPERATION OF FUEL QTY INDICATION SYSTEM.  AC IS TO BE OPERATED DOMESTIC OPS ONLY UNTIL THREE CONSECUTIVE LEGS WITH NO FUEL RELATED FAULTS WITH A 5 CYCLE LIMIT.  CURRENT PTC 12107 IT WAS HIT AGAIN FROM EWR TO IAH, ON OCT 17, NO DISCREPANCIES NOTED PAST THREE FLIGHTS.  CLOSING CF.
